Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Obese, suffer with perimenopausal dysfunctional uterine bleeding, have problem in standing for long hours. Labs with high ESR, CRP. Cause?

I am a 49 year old woman. Obese. Weight 94 kg. My major complaints are in two categories. Presently, I have been seen by rheumatologists, neurosurgeons, neurologists, and orthopedics . Symptoms resemble that of L% radiculopathy and lumbago. Can t stand for more than half an hour. They have put me on chloroquine , etoricoxib, pragabalin, etc. All clinical tests including ANA tests for rheumatoid arthritis and Sjogren s syndrome are negative. The only lab finding is raised ESR and positive CRP. Chloroquine now for 5 months and etoricoxib for about a month. Not much relief. I have had suffered from perimenopausal dysfunctional uterine bleeding for the past 12 years. Treated with various combinationso f progesterone. Underwent TCRE in 2009. Then took 6 GnRH agonist also this year. Very heavy periods have resumed--up to 21 pads type. What could be the problem that has led to consistently raised ESR and CRP/ Will be grateful.
Asked On : Wed, 9 Jan 2013
Answers:  0 Views:  16 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor